# SDR SWAA2023101109072

- Difficulty date: October 9, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 54,733 hours, 35,713 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR RETAINER ON FORWARD SERVICE DOOR DOES NOT SECURELY HOLD GIRT BAR.<[01] STRAIGHTENED FWD SERVICE DOOR GIRT BAR RETAINER CLIPS IAW AMM 25-66-01. GIRT BAR RETENTION IS NORMAL. A/C OK FOR SERVICE.
